Journal article icon

Journal article

CORRELATION FUNCTIONS OF A HEISENBERG ANTIFERROMAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/3/11/012

Authors


Journal:
JOURNAL OF PHYSICS PART C SOLID STATE PHYSICS
Volume:
3
Issue:
11
Pages:
2305-and
Publication date:
1970-01-01
DOI:
ISSN:
0022-3719
Source identifiers:
10674
Pubs id:
pubs:10674
UUID:
uuid:adb6bdc2-bff2-40f0-9220-0173b314df76
Local pid:
pubs:10674
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP